# SDR UPS03840977

- Difficulty date: July 10, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT  FWD FUSELAGE SKIN (EXTERNAL DOUBLER) IS CRACKED AT LOWER AFT CORNER OF RH AFT HEAT EXCHANGER OPENING AT STA -12 AT LONG. 27R     CUTOUT DAMAGE,NDT VERIFIED NO CRACKS AT CUTOUT,FABRICATED AND INSTALLED FILLER AND DOUBLER IAW UPS EO DC8-5330-4732
